# SDR USAA2010042990867

- Difficulty date: April 23, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5361018300241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON STIFFENER AT FR14 BETWEEN -Y254 TO -Y765.  REPLACED STIFFENER AT FR14 BETWEEN -Y254 TO -Y765 IAW A319 SRM 51-72-11.
